Syndol Tablets

£8.99

Short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhea, muscular and rheumatic aches and pains, and post operative analgesia following surgical or dental procedures.

17 in stock

SHARE

Description

Short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhea, muscular and rheumatic aches and pains, and post operative analgesia following surgical or dental procedures.

Contains:

Yellow film coated tablets containing paracetamol 450mg, codeine 10mg, caffeine 30mg and doxylamine 5mg.

 

10 Tablets

Additional information

Pack Size

10, 30

Reviews

There are no reviews yet.

Be the first to review “Syndol Tablets”

Your email address will not be published. Required fields are marked *

Related Products

Deep Relief Anti-Inflammatory

For effective relief from rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.

£6.49£7.87

Hedex Extra Tablets

Treatment of headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flue and sore throats.

£4.99

Solpadeine Max Soluble Tablets

Treatment of acute, moderate pain which is not relieved by paracetamol or ibuprofen alone, such as migraine, headache, dental pain, period pain, backache, arthritic and rheumatic pain, strains and sprains and sciatica.

£12.99

Search